Found 76 Documents (Results 1–76)

On the interior regularity of weak solutions to nonlinear parabolic systems in two spatial dimensions. (English) Zbl 0920.35069

Amann, H. (ed.) et al., Progress in partial differential equations. Papers from the 3rd European conference on elliptic and parabolic problems, Pont-à-Mousson, France, June 1997. Vol. 2. Harlow: Longman. Pitman Res. Notes Math. Ser. 384, 44-53 (1998).
MSC:  35K50 35B45 35D10

\({\mathfrak L}^{2,\lambda}\)-theory for nonvariational basic parabolic systems. (English) Zbl 0912.35077

Bainov, D. (ed.), Proceedings of the 8th international colloquium on differential equations, Plovdiv, Bulgaria, August 18–23, 1997. Utrecht: VSP. 293-300 (1998).
MSC:  35K50 35K55 58J35 35D10

The Harnack inequality and the Hölder property of solutions of nonlinear elliptic equations with a nonstandard growth condition. (English. Russian original) Zbl 0949.35048

Differ. Equations 33, No. 12, 1653-1663 (1997); translation from Differ. Uravn. 33, No. 12, 1651-1660 (1997).
MSC:  35J60 35B45 35B65

A priori estimates and the geometry of the Monge Ampère equation. (English) Zbl 0866.35023

Hardt, Robert (ed.) et al., Nonlinear partial differential equations in differential geometry. Lectures from the 2nd summer geometry institute held in July 1992 at Park City, UT, USA. Providence, RI: American Mathematical Society. IAS/Park City Math. Ser. 2, 7-63 (1996).
MSC:  35B45 35B65 35J60

Non variational elliptic systems. (English) Zbl 0834.35044

Marino, Antonio (ed.) et al., Nonlinear variational problems and partial differential equations. Proceedings of the 3rd conference held in the autumn of 1990 at Isola d’Elba, Italy. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 320, 75-80 (1995).
MSC:  35J60 35J55 35B65

Filter Results by …

Document Type

all top 5


all top 5


all top 5

Year of Publication

all top 3

Main Field